# SDR FDEA202203180724

- Difficulty date: March 18, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 38,024 hours, 20,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT GOT CORROSION POS AROUND HARDPOINT AREA FROM FR13 TO   FR13A AND Y953   ACCOMPLISHED THE CATE.B FLOOR STRUCTURE REPAIR I.A.W A300-600F SRM 53-12-15-201-2,   PARA.5G, PAGE.239-244, FIG.207 & SRI:53-12-15-201, IIR:53-12-15-2-004-00, PARA.3D, PAGE.215-216,   TABLE.205
